# SDR SWAA032403

- Difficulty date: October 31, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 54,566 hours, 42,766 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856AE18
- Condition: Overheated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY, STRONG BURNING ODOR DETECTED IN COCKPIT, FOLLOWED BY SMALL AMOUNT OF SMOKE COMING FROM F/O'S AFT RIGHT SIDE PANEL.  FOUND F/O'S AUX PITOT PROBE ASSY BURNING STATIC LINE.  REMOVED AND REPLACED PITOT PROBE AND STATIC LINE PER MM.
